# SDR YENA201811073764

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RH MAIN CAVIN SHEAR WEB FRAME SUPPORT FR 69-70 STR 23R LOWER SURFACE; REMOVED AND REPLACED RH AFT CABIN SHEAR WEB SUPPORT FR 69-70 STG 23R IAW SRM 51-72-11, 53-41-14 FIG 002. WORK ACCOMPLISHED ON HAECO NR 440519-36655.
